# SDR DALA2018111406632

- Difficulty date: November 4, 2017
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 61,531 hours, 22,293 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Modification
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 WHILE IN FOR WIFI MODIFICATION AT FS 620 BETWEEN STR 2R AND 3R, MTC FOUND 6 EXISTING HOLES IN THE LOCATION WHERE THE TEE CLIP IS TO BE MOUNTED TO THE FRAME. FOUR HOLES WILL BE PLUGGED AND TWO NEW HOLES WILL BE DRILLED PER DRAWING. CORRECTIVE ACTION: REF ERA 563164-14AD. REV B (0285114)
